# SDR 97ZZZM386

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 2710 · Aileron Control System
- Part: Cables
- Condition: Corroded
- Location: Ailerons
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED AILERON INTERCONNECT CABLE CHECK.  FOUND AILERON INTERCONNECT CABLES CORRODED AT WING ROOT PULLEYS.  REMOVED AND REPLACED IAW AMM GENERATED W/C FOR FUNCTIONAL CHECK.
